Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1993, Number 2, Pages 54–68 (Mi ivm4359)  

Some new cohomological invariants of nonlinear differential equations. II

I. S. Krasil'shchik

Moscow

Full text: PDF file (778 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1993, 37:2, 52–65

Bibliographic databases:
UDC: 517.95
Received: 26.06.1991
Revised: 12.02.1993

Citation: I. S. Krasil'shchik, “Some new cohomological invariants of nonlinear differential equations. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, no. 2, 54–68; Russian Math. (Iz. VUZ), 37:2 (1993), 52–65

Citation in format AMSBIB
\Bibitem{Kra93}
\by I.~S.~Krasil'shchik
\paper Some new cohomological invariants of nonlinear differential equations.~II
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1993
\issue 2
\pages 54--68
\mathnet{http://mi.mathnet.ru/ivm4359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258457}
\zmath{https://zbmath.org/?q=an:0879.58078}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1993
\vol 37
\issue 2
\pages 52--65


Linking options:
  • http://mi.mathnet.ru/eng/ivm4359
  • http://mi.mathnet.ru/eng/ivm/y1993/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:104
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021